Dear Rave Community,
We've received concerning rumors about a potential shipment of cathinones laced with fentanyl in Lithuania. Your safety is our top priority, and we believe in empowering you with knowledge. Here's crucial information about fentanyl:
- What is Fentanyl?
Fentanyl is a powerful synthetic opioid, many times more potent than morphine or heroin. It is legitimately used for severe pain management but has unfortunately found its way into the illegal drug market.
- The Risks:
Fentanyl is associated with a high risk of overdose and death, even in small amounts. Its potency makes it particularly dangerous, and accidental exposure can have severe consequences.
Test Your Substances:
Utilize testing kits to check for the presence of fentanyl in your drugs. We offer fentanyl testing strips at plur.lt to help you make informed decisions about what you consume.
Start Low, Go Slow:
If you choose to use substances, start with a small amount and be cautious about increasing dosage. Effects can be unpredictable due to the potency of fentanyl.
Signs of Fentanyl Overdose:
- Difficulty breathing
- Extreme drowsiness or inability to wake up
- Pinpoint pupils
- Bluish lips or face
Remember: Your well-being is paramount. Stay informed, test your substances, and look out for one another. Let's keep our community safe and ensure that rumors don't replace facts.